MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HAND CUSTOM PACK

Medline Industries, LP MEDLINE; DBD-HAND CUSTOM PACK
Catalog Number DYNJ63045B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pouch was open when the customer opened the case of packs.".
 
Additional Manufacturer Narrative
The account reported finding opened breather pouch.A photo and a sample were received for investigation; medline received one unopened pack, observed no visual damage to the pack, and observed one corner of the tyvek was lifted, exposing the wrapped kit inside.The reported issue was confirmed, and medline stated that the item is received pre-sealed from the component supplier and the root cause is related to an error in the component manufacturing process.This complaint was provided to the vendor for further evaluation, and the vendor stated that there is a low probability that the lack of seal or poor sealing on one side of the bag is generated by the manufacturing process, however pneumatic cylinders revision will be included in the maintenance plan for the involved machine as part of a preventive action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HAND CUSTOM PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50867002
Report Number1417592-2026-48517
Device Sequence Number15781484
Product Code OJH
UDI-Device Identifier40193489912570
UDI-Public40193489912570
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63045B
Device Lot Number22KMA526
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown